BibTeX record journals/questa/Doshi90

download as .bib file

@article{DBLP:journals/questa/Doshi90,
  author    = {Bharat T. Doshi},
  title     = {Conditional and Unconditional Distributions for {M/G/1} Type Queues
               with Server Vacations},
  journal   = {Queueing Syst. Theory Appl.},
  volume    = {7},
  number    = {3},
  pages     = {229--251},
  year      = {1990},
  url       = {https://doi.org/10.1007/BF01154544},
  doi       = {10.1007/BF01154544},
  timestamp = {Mon, 18 May 2020 12:43:49 +0200},
  biburl    = {https://dblp.org/rec/journals/questa/Doshi90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics